Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 33(5_6); September 2015
1.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES

MENG, CHAO;LI, XU;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 475-484
2.
ASYMPTOTIC-NUMERICAL METHOD FOR SINGULARLY PERTURBED DIFFERENTIAL DIFFERENCE EQUATIONS OF MIXED-TYPE

SALAMA, A.A.;AL-AMERY, D.G.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 485-502
3.
PAIRWISE FUZZY REGULAR VOLTERRA SPACES

THANGARAJ, G.;CHANDIRAN, V.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 503-515
4.
SOME SMALL DEVIATION THEOREMS FOR ARBITRARY RANDOM FIELDS WITH RESPECT TO BINOMIAL DISTRIBUTIONS INDEXED BY AN INFINITE TREE ON GENERALIZED RANDOM SELECTION SYSTEMS

LI, FANG;WANG, KANGKANG;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 517-530
5.
EXISTENCE AND NONEXISTENCE OF POSITIVE SOLUTIONS FOR A SYSTEM OF EVEN ORDER DYNAMIC EQUATION ON TIME SCALES

RAO, SABBAVARAPU NAGESWARA;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 531-543
6.
DEGREE OF VERTICES IN VAGUE GRAPHS

BORZOOEI, R.A.;RASHMANLOU, HOSSEIN;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 545-557
7.
A DELAY DYNAMIC MODEL FOR HIV INFECTED IMMUNE RESPONSE

BERA, S.P.;MAITI, A.;SAMANTA, G.P.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 559-578
8.
PRIME FILTERS OF COMMUTATIVE BE-ALGEBRAS

RAO, M. SAMBASIVA;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 579-591
9.
ON THE NORMS OF SOME SPECIAL MATRICES WITH GENERALIZED FIBONACCI SEQUENCE

RAZA, ZAHID;ALI, MUHAMMAD ASIM;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 593-605
10.
RENEWAL AND RENEWAL REWARD THEORIES FOR T-INDEPENDENT FUZZY RANDOM VARIABLES

KIM, JAE DUCK;HONG, DUG HUN;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 607-625
11.
UPPER AND LOWER BOUNDS FOR THE POWER OF EIGENVALUES IN SEIDEL MATRIX

IRANMANESH, ALI;FARSANGI, JALAL ASKARI;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 627-633
12.
A UNIFORMLY CONVERGENT NUMERICAL METHOD FOR A WEAKLY COUPLED SYSTEM OF SINGULARLY PERTURBED CONVECTION-DIFFUSION PROBLEMS WITH BOUNDARY AND WEAK INTERIOR LAYERS

CHAWLA, SHEETAL;RAO, S. CHANDRA SEKHARA;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 635-648
13.
SYMMETRIC IDENTITIES FOR TWISTED q-EULER ZETA FUNCTIONS

JUNG, N.S.;RYOO, C.S.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 649-656
14.
NUMERICAL ANALYSIS OF LEGENDRE-GAUSS-RADAU AND LEGENDRE-GAUSS COLLOCATION METHODS

CHEN, DAOYONG;TIAN, HONGJIONG;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 657-670
15.
ON SOME PROPERTIES OF SOFT α-IDEALS

TOUQEER, M.;ASLAM MALIK, M.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 671-686
16.
ASYMPTOTIC PROPERTY FOR PERTURBED NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS

IM, DONG MAN;GOO, YOON HOE;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 687-697
17.
APPROXIMATIONS OF SOLUTIONS FOR A NONLOCAL FRACTIONAL INTEGRO-DIFFERENTIAL EQUATION WITH DEVIATED ARGUMENT

CHADHA, ALKA;PANDEY, DWIJENDRA N.;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 699-721
18.
HOMOCLINIC SOLUTIONS FOR A PRESCRIBED MEAN CURVATURE RAYLEIGH p-LAPLACIAN EQUATION WITH A DEVIATING ARGUMENT

KONG, FANCHAO;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 723-738
19.
ON QUASI-LATTICE IMPLICATION ALGEBRAS

YON, YONG HO;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 739-748
20.
EXISTENCE OF RADIAL POSITIVE SOLUTIONS FOR A QUSILINEAR NON-POSITONE PROBLEM IN A BALL

WANG, WEIHUI;YANG, ZUODONG;
Journal of applied mathematics & informatics, vol. 33, iss. 5_6, 2015, pp. 749-757